Pacific Journal of Mathematics

Polynomials in central endomorphisms.

Franklin Haimo

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 521-525.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991728

Mathematical Reviews number (MathSciNet)
MR0220815

Zentralblatt MATH identifier
0164.02001

Subjects
Primary: 20.22

Citation

Haimo, Franklin. Polynomials in central endomorphisms. Pacific J. Math. 23 (1967), no. 3, 521--525. https://projecteuclid.org/euclid.pjm/1102991728


Export citation

References

  • [1] F. Haimo, Groups with a certain condition on conjugates, Canad. J. Math. 4 (1952), 369-372.
  • [2] F. Haimo, Power-type endomorphisms of some class 2 groups, Pacific. J. Math. 5 (1955), 201-213.
  • [3] W. Scott, Group Theory, Englewood Cliffs, New Jersey, 1964.